advertisement
Question
Posted by: Linda | 2004/10/14

Menopause

I am 49 years old, had a histirectomy 3 years ago, I still have my overies, I am going of my depression pill Cilift, one day a half , next day a whole one, I feel moody,night sweat, heart palpitations, feel like crying, then laughing (moodswings) Is it the pill I am going off, or is it the beginning of Menopause.
Must I go to my docter, do they test for menopause with a blood test.
I am really not feeling well for some time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be the menopause kicking in and a blood test would be useful in this situation

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement